# SDR DU4R2006276

- Difficulty date: February 8, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS 2 EA NOTCHES ON LOWER AFT SIDE.  REPAIRED AFT CARGO DOOR BY CUTTING OUT NOTCHED AREA, FABRICATING AND INSTALLING DOUBLER 7.3 X 7 INCHES FROM 2024-T3 .071 AND FILLER REPAIR IAW DELTA B757 SRM 52-30-01 FIG 206.
